# SDR YENA2021100400647

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 53,983 hours, 19,292 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Landing Gear
- Part number: C20195162
- Part serial: 1908119081
- Condition: Failed
- Location: #1 Main Wheel As
- Part time: 50,654 hours, 17,985 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 608, LAS-FLL. CHAPTER 5 INSPECTION REQUIRED DUE TO #2 TIRE BURST ; ACCOMPLISHED CHAPTER 5 TIRE BURST INSPECTION REF AMM 05-51-15. NO DEFECTS WERE NOTED AT THIS TIME. A/C IS OKAY TO CONTINUE SVC. R/R THE #1 MLG TIRE ASSY REF. AMM 32-41-11.
